# SDR USAA2013042900026

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 33,416 hours, 22,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN SEGMENT FRAME NR 1 AT RIGHT OVERWING EMERGENCY EXIT DOOR NR 844 BETWEEN FR40 TO FR41.  REPAIRED SEGMENT FRAME NR 1 AT RIGHT OVERWING EMERGENCY EXIT DOOR NR 844 IAW EO 5210Y228.
